# SDR DALA2016052004043

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 994-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE TRACK FROM BS 994 TO 1022 AT AFT CARGO COMPARTMENT, C2. TIE TRACK FROM BS 994 TO 1022 WAS REPLACED IAW SRM 53-20-51, FIG 1 AND 51-41-01, 51-41-02, 51-40-08, 51-10-04 PAR 15, 21, AND 37.  ORIGINAL THICKNESS IS 0.090" MINIMUN REMAINING IS 0.030" OUT LIMITS IAW SRM 53-20-52, FIG 101. OLYMPUS 38DL PLUS SONOPEN SM AMX-PND-145 25AUG16.
